MathSciNet Relay Station
MathSciNet bibliographic data
MR454400 (56 #12651) 35P05 (35B05)
Piepenbrink, John A conjecture of Glazman. J. Differential Equations 24 (1977), no. 2, 173–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement